Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Convergence of Hermite and Hermite-Fejer interpolation of higher order for Freud weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF APPROXIMATION THEORY, v.113, no.1, pp.21 - 58, 2001-11

2
Necessary conditions for weighted mean convergence of Lagrange interpolation for exponential weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.132, no.2, pp.357 - 369, 2001-07

3
Mean convergence of Hermite-Fejer and Hermite interpolation for Freud weights

Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.219 - 238, 1998-11

4
Weighted L-2 inequalities for classical and semiclassical weights

Jung, HS; Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF INEQUALITIES AND APPLICATIONS, v.1, no.2, pp.171 - 181, 1997

rss_1.0 rss_2.0 atom_1.0